# SDR 96ZZZX3484

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Spar
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 4,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500-HOUR INSPECTION, BLADE SPAR CRACKED AT ROOT END BUSHING HOLE.
